Applied Mathematical Sciences

Online Edition, Vol. 11, 2017, no. 57-60

Suabsagun Yooyuanyong
      Response of magnetic field from an exponential half-space
      Applied Mathematical Sciences, Vol. 11, 2017, no. 57, 2817-2823
      https://doi.org/10.12988/ams.2017.710308

Antonio Boccuto, Xenofon Dimitriou
      Schur-type theorems for k-triangular lattice group-valued set functions with respect to filter convergence
      Applied Mathematical Sciences, Vol. 11, 2017, no. 57, 2825-2833
      https://doi.org/10.12988/ams.2017.710298

Fernando Mesa, Pedro Pablo Cardenas Alzate, Carlos Alberto Rodriguez Varela
      Solution of the problem of cost optimization by using metaheuristic technique and method of optimization with restrictions
      Applied Mathematical Sciences, Vol. 11, 2017, no. 57, 2835-2842
      https://doi.org/10.12988/ams.2017.710313

Eduardo Cardenas G., Roberto Poveda Ch., Orlando Garcia H.
      A solution for the quadratic assignment problem (QAP) through a parallel genetic algorithm based grid on GPU
      Applied Mathematical Sciences, Vol. 11, 2017, no. 57, 2843-2854
      https://doi.org/10.12988/ams.2017.710319

Otedo Amos, Estambale Benson, Omolo Ongati, Simbiri Kenneth
      Mathematical modelling of liver cancer in western Kenya
      Applied Mathematical Sciences, Vol. 11, 2017, no. 58, 2855-2875
      https://doi.org/10.12988/ams.2017.711320

R. Caimmi
      Updating a simple model of lunar recession
      Applied Mathematical Sciences, Vol. 11, 2017, no. 58, 2877-2905
      https://doi.org/10.12988/ams.2017.711321

Carlos Arturo Castillo Medina, Octavio Jose Salcedo Parra, Miguel J. Espitia R.
      Performance optimization model n 802.11n networks using multi-objective programming
      Applied Mathematical Sciences, Vol. 11, 2017, no. 59, 2907-2918
      https://doi.org/10.12988/ams.2017.710304

Oscar A. Manrique A., Steven Raigosa O., Dalia M. Munoz P., Mauricio Ropero P., Anibal Munoz L., Juan C. Jamboos T.
      Dengue and Chikungunya simulating model with mosquito periodic mortality rate
      Applied Mathematical Sciences, Vol. 11, 2017, no. 59, 2919-2931
      https://doi.org/10.12988/ams.2017.7281

Oscar A. Manrique A., Dalia M. Munoz P., Anibal Munoz L., Mauricio Ropero P., Steven Raigosa O., Juan C. Jamboos T., Francisco Betancourt B.
      Analysis of a mathematical model for Dengue-Chikungunya
      Applied Mathematical Sciences, Vol. 11, 2017, no. 59, 2933-2940
      https://doi.org/10.12988/ams.2017.7135

R. Manjusha, A. Sunny Kuriakose
      Efficiency of basis elements and fuzzy weighted graph
      Applied Mathematical Sciences, Vol. 11, 2017, no. 59, 2941-2949
      https://doi.org/10.12988/ams.2017.74153

Miguel J. Espitia R., John Hernan Diaz Forero, Octavio Jose Salcedo Parra
      Theoretical and analytical study of the phase transition of 1x1-CrN/GaN multilayer
      Applied Mathematical Sciences, Vol. 11, 2017, no. 60, 2951-2958
      https://doi.org/10.12988/ams.2017.711326

Alex M. Montes, Wilmer L. Molina, Jaime Tobar
      The local Cauchy problem for a generalized fifth-order Camassa-Holm equation
      Applied Mathematical Sciences, Vol. 11, 2017, no. 60, 2959-2966
      https://doi.org/10.12988/ams.2017.711328

Diego F. Rocha, Octavio Jose Salcedo Parra, Giovanny Mauricio Tarazona Bermudez
      Evaluation of routing protocol OSPFv3 on the link PE-CE on MPLS/VPN environments
      Applied Mathematical Sciences, Vol. 11, 2017, no. 60, 2967-2980
      https://doi.org/10.12988/ams.2017.710306

Tian-Xiu Wang, Ji-Xia Wang, Ya-Meng Zhang
      Local approximate MLE of time-varying stochastic volatility model based on log-likelihood expansion
      Applied Mathematical Sciences, Vol. 11, 2017, no. 60, 2981-2993
      https://doi.org/10.12988/ams.2017.711322

A. Sadiquali, P. Arul Paul Sudhahar
      Bounds for monophonic domination sum of a graph and its complement - A Nordhaus-Gaddum approach
      Applied Mathematical Sciences, Vol. 11, 2017, no. 60, 2995-3005
      https://doi.org/10.12988/ams.2017.79291